# SDR DALA2025071605351

- Difficulty date: July 4, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N417DX
- Make and model: Airbus A330-941
- Aircraft serial: 2000
- Aircraft time: 16,122 hours, 1,825 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3417 DAMAGE TO STR-3RH JUST FORWARD OF FR61 AND 62.   REPAIRED PER ER/A 627221-14.
